A general formalism for logarithmic structures

File Description SizeFormat 
1703.02663v2.pdfAccepted version214.48 kBAdobe PDFView/Open
Title: A general formalism for logarithmic structures
Authors: Talpo, M
Vistoli, A
Item Type: Journal Article
Abstract: We extend the formalism of “log spaces” of Gillam and Molcho (Log differentiable spaces and manifolds with corners. arXiv:1507.06752, 2015) to topoi equipped with a sheaf of monoids, and discuss Deligne–Faltings structures and root stacks in this context.
Issue Date: 1-Dec-2018
Date of Acceptance: 8-Nov-2017
URI: http://hdl.handle.net/10044/1/63135
DOI: https://dx.doi.org/10.1007/s40574-017-0149-6
ISSN: 1972-6724
Publisher: Springer
Start Page: 489
End Page: 502
Journal / Book Title: Bolletino dell Unione Matematica Italiana
Volume: 11
Issue: 4
Copyright Statement: © 2017 Springer-Verlag. The final publication is available at Springer via https://dx.doi.org/10.1007/s40574-017-0149-6
Keywords: Science & Technology
Physical Sciences
Mathematics
DEGENERATION DATA
MIRROR SYMMETRY
SCHEMES
GEOMETRY
STACKS
SPACES
MAPS
math.AG
14A99
Publication Status: Published
Online Publication Date: 2017-11-17
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx